# SDR HEER20180322906

- Difficulty date: March 22, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 4,430 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 3C5350A00135
- Part serial: A70831
- Condition: Separated
- Location: Tailboom
- Part time: 4,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BONDED PANEL SEPERATED ON SIDE SKIN AT BOOM STATION FROM 9970 TO 10.149 ON INSIDE SKIN TWO PLACES BOOM STATION 9817 TO 9868 AND 9970 TO 10.274.  REPLACED TAIL STRUCTURE.
